# SDR JJBA20180203001

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 32,477 hours, 20,173 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE WARNING IN FLIGHT. PERFORMED LAV SMOKE DETECT OPS. OPS CHECK SAT. INSPECTED LAV SMOKE DETECT SENSOR. NO DEFECTS NOTED AT THIS TIME.
